Alert archive / New York / Frost Advisories in 2008
Frost Advisory 14, NWS Buffalo, NY
NWS Buffalo, NY issued this frost advisory at Oct 17, 2008, 8:23 PM EDT for 10 counties in New York. It took effect at Oct 18, 2008, 4:00 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2008, 8:23 PM EDT (00:23 UTC)
- In effect from
- Oct 18, 2008, 4:00 AM EDT
- Expired
- Oct 18, 2008, 8:00 AM EDT
- In force
- 4 hr
- Issued by
- NWS Buffalo, NY
Counties Cayuga County, NY, Chautauqua County, NY, Erie County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Niagara County, NY, Ontario County, NY, Orleans County, NY, Wayne County, NY
The radar
The Buffalo radar (KBUF), 64 km from the middle of the area, began a volume at 00:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1682 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -96 m²/s²
- 0-3 km storm-relative helicity
- 10 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KBUF 180023 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 823 PM EDT FRI OCT 17 2008 NYZ001>005-010-011-013-014-019-085-180830- /O.NEW.KBUF.FR.Y.0014.081018T0800Z-081018T1200Z/ /O.CON.KBUF.FZ.A.0002.081019T0800Z-081019T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 823 PM EDT FRI OCT 17 2008 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. SKIES WILL BE MAINLY CLEAR TONIGHT WITH LIGHT WIND. THIS WILL ALLOW TEMPERATURES TO FALL TO THE MID AND LOW 30S OVER MUCH OF THE REGION AND WILL ALSO ALLOW THE FORMATION OF FROST DURING THE LATE OVERNIGHT HOURS. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. ON SATURDAY NIGHT AND EARLY SUNDAY MORNING...HIGH PRESSURE WILL BECOME CENTERED OVER THE REGION...RESULTING IN CLEAR SKIES AND LIGHT WINDS. THE COLDEST TEMPERATURES SO FAR THIS EARLY FALL SEASON ARE EXPECTED LATE SATURDAY NIGHT AND EARLY SUNDAY...WITH LOWS AROUND DAYBREAK SUNDAY IN THE UPPER 20S TO LOWER 30S ACROSS THE MUCH OF THE WATCH AREA. AREAS IMMEDIATELY ALONG THE LAKESHORE AREAS MAY REMAIN A BIT WARMER IN THE MID 30S. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS71 KBUF 180718 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 318 AM EDT SAT OCT 18 2008 NYZ001>005-010-011-013-014-019-085-181530- /O.UPG.KBUF.FZ.A.0002.081019T0800Z-081019T1200Z/ /O.NEW.KBUF.FZ.W.0004.081019T0800Z-081019T1200Z/ /O.CON.KBUF.FR.Y.0014.081018T0800Z-081018T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 318 AM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. SKIES WILL BE CLEAR AT TIMES EARLY THIS MORNING WITH LIGHT WIND. THIS WILL ALLOW TEMPERATURES TO FALL TO THE MID AND LOW 30S OVER MUCH OF THE REGION WITH THE FORMATION OF AREAS OF FROST. TONIGHT AND EARLY SUNDAY MORNING...HIGH PRESSURE WILL BECOME CENTERED OVER THE REGION...RESULTING IN CLEAR SKIES AND LIGHT WINDS. THE COLDEST TEMPERATURES SO FAR THIS EARLY FALL SEASON ARE EXPECTED LATE TONIGHT AND EARLY SUNDAY...WITH LOWS AROUND DAYBREAK SUNDAY IN THE UPPER 20S TO LOWER 30S ACROSS THE MUCH OF THE WATCH AREA. AREAS IMMEDIATELY ALONG THE LAKE SHORE MAY REMAIN A BIT WARMER IN THE MID 30S....BUT WITH LIGHT EAST AND SOUTHEAST WINDS BLOWING OFFSHORE...IT WILL STILL BE COLD ENOUGH FOR FROST NEAR THE LAKE SHORES. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBUF 180728 CCA NPWBUF URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BUFFALO NY 327 AM EDT SAT OCT 18 2008 NYZ001>005-010-011-013-014-019-085-181545- /O.UPG.KBUF.FZ.A.0002.081019T0800Z-081019T1200Z/ /O.COR.KBUF.FZ.W.0004.081019T0800Z-081019T1200Z/ /O.COR.KBUF.FR.Y.0014.081018T0800Z-081018T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 327 AM EDT SAT OCT 18 2008 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING. SKIES WILL BE CLEAR AT TIMES EARLY THIS MORNING WITH LIGHT WIND. THIS WILL ALLOW TEMPERATURES TO FALL TO THE MID AND LOW 30S OVER MUCH OF THE REGION WITH THE FORMATION OF AREAS OF FROST. TONIGHT AND EARLY SUNDAY MORNING...HIGH PRESSURE WILL BECOME CENTERED OVER THE REGION...RESULTING IN CLEAR SKIES AND LIGHT WINDS. THE COLDEST TEMPERATURES SO FAR THIS EARLY FALL SEASON ARE EXPECTED LATE TONIGHT AND EARLY SUNDAY...WITH LOWS AROUND DAYBREAK SUNDAY IN THE UPPER 20S TO LOWER 30S ACROSS THE MUCH OF THE WARNING AREA. AREAS IMMEDIATELY ALONG THE LAKE SHORE MAY REMAIN A BIT WARMER IN THE MID 30S....BUT WITH LIGHT EAST AND SOUTHEAST WINDS BLOWING OFFSHORE...IT WILL STILL BE COLD ENOUGH FOR FROST NEAR THE LAKE SHORES. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$
000 WWUS71 KBUF 181214 NPWBUF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 814 AM EDT SAT OCT 18 2008 NYZ001>005-010-011-013-014-019-085-182015- /O.EXP.KBUF.FR.Y.0014.000000T0000Z-081018T1200Z/ /O.CON.KBUF.FZ.W.0004.081019T0800Z-081019T1200Z/ NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE- GENESEE-LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER... NEWARK...FAIR HAVEN...BUFFALO...BATAVIA...GENESEO...CANANDAIGUA... JAMESTOWN...ORCHARD PARK...SPRINGVILLE 814 AM EDT SAT OCT 18 2008 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY... ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 8 AM EDT SUNDAY. MOST OF THE REGION EXPERIENCED A LIGHT FROST THIS MORNING WITH TEMPERATURES IN THE LOWER AND MID 30S. THE COLDEST TEMPERATURES SO FAR THIS EARLY FALL SEASON ARE EXPECTED LATE TONIGHT AND EARLY SUNDAY...WITH LOWS AROUND DAYBREAK SUNDAY IN THE UPPER 20S TO LOWER 30S ACROSS THE MUCH OF THE WARNING AREA. AREAS IMMEDIATELY ALONG THE LAKE SHORE MAY REMAIN A BIT WARMER IN THE MID 30S....BUT WITH LIGHT EAST AND SOUTHEAST WINDS BLOWING OFFSHORE...IT WILL STILL BE COLD ENOUGH FOR FROST NEAR THE LAKE SHORES. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. A FREEZE WARNING IS ISSUED WHEN FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. IF YOU ARE IN THE WARNED AREA YOU SHOULD HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ SFM
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Oct 17, 8:02 PM EDT, 21 minutes earlier.
Area forecast discussion, Oct 17, 8:02 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
802 PM EDT FRI OCT 17 2008
.SYNOPSIS...
A BROAD AREA OF HIGH PRESSURE WILL DRIFT SLOWLY EAST ACROSS THE
EASTERN GREAT LAKES THROUGH THE WEEKEND AND REACH THE ATLANTIC COAST
ON MONDAY. A COLD FRONT ACCOMPANIED BY SCATTERED SHOWERS IS FORECAST
TO CROSS THE REGION MONDAY NIGHT AND TUESDAY. ANOTHER AREA OF HIGH
PRESSURE WILL BRING COOLER TEMPERATURES AND A RETURN TO DRY
CONDITIONS MIDWEEK.
&&
.NEAR TERM /THROUGH SATURDAY/...
WILL UPDATE THE OVERNIGHT PORTION OF THE FORECAST FOR LOWER LOW
TEMPS AND THE RISK OF FROST. WILL ISSUE A FROST ADVISORY FOR THE
PORTION OF THE FORECAST AREA STILL CONSIDERED TO BE SENSITIVE TO
FROST. MID CLOUDS EXPECTED TO BE LATER AND A LITTLE THINNER THAN
PREVIOUSLY THOUGHT WITH A NEARLY CLEAR SKY UP UNTIL THE PREDAWN
HOURS AND THUS THE RADIATIONAL COOLING OF SUFFICIENT DURATION TO
ALLOW TEMPS IN THE MID 30S AND AREAS OF FROST TO FORM. MID CLOUDS
SHOULD LINGER INTO THE EARLY DAYTIME HOURS ON SATURDAY.
CLOUDINESS ASSOCIATED WITH THE UPPER TROUGH WILL BE AROUND DURING
THE MORNING HOURS OF SATURDAY...BEFORE GRADUALLY THINNING OUT IN
WAKE OF THE TROUGH. UNDER PLENTY OF AFTERNOON SUNSHINE
TEMPERATURES SHOULD BE ABLE TO REACH THE LOWER TO MID 50S.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
THE CENTER OF THE SURFACE HIGH WILL BE OVER THE AREA SATURDAY
NIGHT AND SUNDAY. SATURDAY NIGHT WILL BE A COLD NIGHT WITH A
FREEZE LIKELY IN THE AREAS WHERE THE GROWING SEASON HAS NOT YET
ENDED WITH A WIDESPREAD FROST ELSEWHERE. WILL ISSUE A FREEZE WATCH
FOR THESE AREAS LATE SATURDAY NIGHT AND EARLY SUNDAY MORNING.
SUNDAY WILL FEATURE ABUNDANT SUNSHINE ALTHOUGH THERE MAY BE SOME
HIGH LEVEL CLOUDINESS WORKING INTO THE AREA LATER IN THE DAY AHEAD
OF THE APPROACHING MIDWEST COLD FRONT. 850 MB TEMPERATURES WARMING
TO PLUS 2C TO PLUS 4C SHOULD YIELD MORE SEASONAL TEMPERATURES IN
THE MID 50S TO LOWER 60S.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
AS HIGH PRESSURE OVER THE NORTHEAST CONTINUES TO SLIDE EAST OFF THE
COAST ON SUNDAY NIGHT AND MONDAY A SOUTHWESTERLY FLOW OF MILDER AIR
WILL PERSIST OVER THE REGION. 850MB TEMPS RISE TO ABOUT PLUS 5 AHEAD
OF THE APPROACHING COLD FRONT. WILL MAINTAIN THE DRY FORECAST ACROSS
THE CWA ON MONDAY HOWEVER SOME SHOWERS MAY BEGIN TO APPROACH FROM
THE NORTHEAST DURING THE EVENING ON MONDAY. THE FRONT AND ASSOCIATED
SURFACE LOW SLOWLY SAG SOUTH ACROSS THE EASTERN GREAT LAKES MONDAY
AFTERNOON AND CROSS THE REGION LATE MONDAY NIGHT INTO EARLY TUESDAY.
TUESDAY LOOKS TO BE QUITE A RAW DAY ACROSS THE REGION WITH
CLOUDS...SCATTERED SHOWERS AND TEMPERATURES BARELY REACHING THE MID
TO UPPER 40S. 850 TEMPS CONTINUE TO FALL THROUGHOUT THE DAY TUESDAY
AND TUESDAY NIGHT...DIPPING TO MINUS 8 TO MINUS 10 BY WEDNESDAY
MORNING. THE CLOUDS AND SHOWERS LINGER THE LONGEST...INTO TUESDAY
NIGHT...ACROSS THE EASTERN SECTIONS. TEMPS THERE LOWER ENOUGH
OVERNIGHT THAT PRECIP MAY BE A MIX OF RAIN OR SNOW SHOWERS.
ANOTHER RIDGE BUILDS ACROSS THE EASTERN GREAT LAKES MIDWEEK ON. THIS
WILL BRING THE RETURN TO DRY CONDITIONS THROUGH THE END OF THE WEEK.
AS THE RIDGE MOVES EAST THE REGION WILL SEE MODERATING TEMPERATURES
RETURNING TO NEAR CLIMATOLOGICAL NORMAL THURSDAY AND FRIDAY.
&&
.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
STRATOCU CONTINUING TO DISSIPATE OVER THE AREA THIS AFTERNOON. THIS
TREND WILL CONTINUE INTO THIS EVENING. CIRRUS LEVEL CLOUDINESS
ALREADY SPREADING INTO THE AREA WILL CONTINUE TO GRADUALLY THICKEN
TONIGHT IN ADVANCE OF AN UPPER LEVEL TROUGH APPROACHING FROM THE
WEST. SOME MID LEVEL CLOUDINESS WILL SPREAD INTO THE AREA BUT
PROBABLY NOT UNTIL AFTER 06Z...AS THE TROUGH WORKS INTO THE GREAT
LAKES...WHILE SOME VFR LEVEL STRATOCU REDEVELOPS SOUTH OF LAKE
ONTARIO. THE UPPER TROUGH WILL EXIT THE AREA SATURDAY AS HIGH
PRESSURE TAKES HOLD WITH UNLIMITED VFR CONDITIONS EXPECTED.
OUTLOOK...
SUNDAY THROUGH WEDNESDAY..GENERALLY VFR CONDITIONS...BUT POSSIBLE
MVFR CONDITIONS IN SCATTERED SHOWERS MONDAY NIGHT AND TUESDAY.
&&
.MARINE...
WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT CRITERIA THROUGH THE
START OF NEXT WEEK..AS HIGH PRESSURE DOMINATES THE REGION. AN
APPROACHING COLD FRONT WILL BRING INCREASING WINDS LATE
MONDAY/MONDAY NIGHT.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FROST ADVISORY FROM 4 AM TO 8 AM EDT SATURDAY FOR NYZ001>005-
010-011-013-014-019-085.
FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING
FOR NYZ001>005-010-011-013-014-019-085.
MARINE...NONE.
&&
SYNOPSIS...LEVAN
NEAR TERM...WCH
SHORT TERM...TMA
LONG TERM...LEVAN
AVIATION...TMA
MARINE...LEVANHazardous weather outlook, Oct 17, 3:38 PM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 338 PM EDT FRI OCT 17 2008 NYZ001>005-010-011-013-014-019-085-181945- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE- LIVINGSTON-ONTARIO-CHAUTAUQUA-SOUTHERN ERIE- 338 PM EDT FRI OCT 17 2008 ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF NYZ006>008-012-020-021-181945- OSWEGO-JEFFERSON-LEWIS-WYOMING-CATTARAUGUS-ALLEGANY- 338 PM EDT FRI OCT 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-181945- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 338 PM EDT FRI OCT 17 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF TMA
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:11 AM EDT | Small Craft Advisory | BUF | 12 hr | |
| Oct 18, 3:18 AM EDT | Freeze Warning | BUF | Cayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 4 more | 29 hr |
Nearby
Frost Advisories in New York, 2008Every frost advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.